# SDR ASAA0956156

- Difficulty date: July 6, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 16,736 hours, 5,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146A81236
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR SILL AREA HAS CORROSION STA 814 OB OF LIGHTENING HOLES.  REMOVED CORROSION 4" X 1.3" X .043" REMAINING THICKNESS OUT OF LIMITS PER SRM 53 60 15.  REPLACED PART WITH NEW PART.  WORK ACCOMPLISHED PER SRM 51 20 05 51 40 02 51 20 01 AND 53 60 15.
